Should I Get Off It?
Vyvanse is a medication that can only be used upon the instructions of a healthcare provider and same goes if you want to stop taking the drug. You should not stop the medication abruptly even if you feel that there’s a compelling reason to do so as the medicine can cause adverse withdrawal effects.
During treatment, your physician will normally monitor your condition to see if there’s any improvement or if the drug causes certain side effects. It may be in your best interest to stop taking the drug temporarily nonetheless stopping the treatment should be made according to the directives of the physician. If you stop taking the drug mainly because you feel it’s ineffective you must consider knowing that it can take a while for your body to gain its therapeutic effects and that getting off the treatment will produce adverse effects.
Vyvanse can restore the balance of the neurotransmitters in your brain and it may take a while for the chemical irregularities to be completely fixed. You may even need to maintain taking the drug to control the symptoms of the condition. Always let your physician decide about your treatment and never make any changes to the dose or discontinue the medication on your own.